A dissipative Galerkin method applied to some quasilinear hyperbolic equations
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 8 (1974) no. R2, p. 109-117
@article{M2AN_1974__8_2_109_0,
     author = {Wahlbin, Lars B.},
     title = {A dissipative Galerkin method applied to some quasilinear hyperbolic equations},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {8},
     number = {R2},
     year = {1974},
     pages = {109-117},
     zbl = {0303.65092},
     mrnumber = {368447},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1974__8_2_109_0}
}
Wahlbin, Lars B. A dissipative Galerkin method applied to some quasilinear hyperbolic equations. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 8 (1974) no. R2, pp. 109-117. http://www.numdam.org/item/M2AN_1974__8_2_109_0/

[1] G. Birkhoff and G.-C. Rota, Ordinary Differential Equations, Secondary Differential Equations, Second edition, Xerox College Publishing, Lexington 1969. | MR 236441 | Zbl 0183.35601

[2] J. E. Dendy, Two methods of Galerkin type achieving optimum L2-accuracy for first order hyperbolics, to appear in SIAM, J. Numer. Anal. | MR 353695 | Zbl 0253.65064

[3] J. Jr. Douglas, T. Dupont and L. Wahlbin, Optimal L∞ error estimates for Galerkin approximations to solutions of two point boundary value problems, to appear in Math. Comp. | MR 371077 | Zbl 0306.65053

[4] T. Dupont, Galerkin methods for first order hyperbolics: An example SIAM J. Numer. Anal. 10(1973), 890-899. | MR 349046 | Zbl 0237.65070

[5] T. Dupont, L2-estimates for Galerkin methods for second order hyperbolic equations, SIAM J. Numer. Anal. 10(1973), 880-889. | MR 349045 | Zbl 0239.65087

[6] G. Fix and N. Nassif, On finite element approximations to time dependent problems, Numer. Math. 19(1972), 127-135. | MR 311122 | Zbl 0244.65063

[7] J. Nrrsche, Ein Kriterium für die Quasioptimalitat des Ritzschen Verfahrens, Numer. Math. 11(1968), 346-348. | MR 233502 | Zbl 0175.45801

[8] R. D. Richtmyer and K. W. Morton, Difference Methods for Initial Value Problems, Second edition, Interscience, NewYork, 1967. | MR 220455 | Zbl 0155.47502

[9] V. Thomée, Spline approximation and différence schemes for the heat equation, The Mathematical Foundations of the Finite Element Method (University of Maryland at Baltimore), Academic Press, NewYork, 1973. | MR 403265 | Zbl 0279.65078

[10] L. Wahlbin, A dissipative Galerkin method for the numerical solution of first order hyperbolic equation, to appear in Mathematical Aspects of Finite Elements in Partial Differential Equations (MRC, University of Wisconsin at Madison), Academic Press. | Zbl 0346.65056

A [11] M. F. Wheeler, A priori L2 error estimates for Galerkin approximations to parabolic partial differential equations, SIAM J. Numer. Anal, 10 (1973), 723-759. | MR 351124 | Zbl 0232.35060